Asymptotic normality of estimators in heteroscedastic errors-in-variables model
- 291 Downloads
This article is concerned with the estimating problem of heteroscedastic partially linear errors-in-variables models. We derive the asymptotic normality for estimators of the slope parameter and the nonparametric component in the case of known error variance with stationary \(\alpha \)-mixing random errors. Also, when the error variance is unknown, the asymptotic normality for the estimators of the slope parameter and the nonparametric component as well as variance function is considered under independent assumptions. Finite sample behavior of the estimators is investigated via simulations too.
KeywordsPartially linear errors-in-variables model Heteroscedastic Ordinary least-squares estimator Weighted ordinary least-squares estimator Asymptotic normality \(\alpha \)-mixing
Mathematics Subject Classifications (2000)62J12 62E20
The authors were supported by the National Natural Science Foundation of China (11271286) and the Specialized Research Fund for the Doctor Program of Higher Education of China (20120072110007).
- Doukhan, P.: Mixing properties and examples. Lecture Notes in Statistics, vol. 85. Springer, Berlin (1994)Google Scholar
- Hall, P., Heyde, C.C.: Martingale Limit Theory and its Applications. Academic Press, New York (1980)Google Scholar
- Yang, S.C.: Maximal moment inequality for partial sums of strong mixing sequences and application. Act. Math. Sinica (English Series) 23(6), 1013–1024 (2007)Google Scholar